NUMERICAL SOLUTION OF INTUITIONISTIC FUZZY DIFFERENTIAL EQUATION USING RUNGE-KUTTA METHOD
Author Name(s) :
Dr. M. Mary Jansi Rani & K. Jamshida
DOI :
http://doi.org/10.5281/zenodo.4431131
UOI License :
http://u-o-i.org/1.01/09052014-IJSRME-/36956698

Dr. M. Mary Jansi Rani & K. Jamshida, “Numerical Solution of Intuitionistic Fuzzy Differential Equation Using Runge-Kutta Method”, International Journal of Scientific Research and Modern Education, Volume 5, Issue 2, Page Number 1-10, 2020.

Cite
No of Downloads : 5
No of Views :  
Page No: 1-10